# SDR DALA2022012800578

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 5,672 hours, 2,599 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OK TO INSTALL RH ELEVATOR, FOUND HORZ STAB SHROUD RIB 2 CRACKED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0293:2090-2039-RH/ 006 00238 COMPLETED INSTALL OF REPAIR PER A220 ASRP 51-71-59. (LP# 2099956)
